# SDR CA151013012

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 90,961 hours
- Engine: Ge CF680C2A2
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253151
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSHBACK OF ACFT FOR DEPARTURE, THE CREW TRIED TO SET THE PARKING BRAKE.  THEY WERE UNSUCCESSFULL AND A LEAK WAS NOTED IN THE MAIN WHEEL WELL AREA. PARKING BRAKE VALVE FAILED AND WAS FOUND IN 3 PIECES.  HOUSING ON THE VALVE FAILED INTERNAL PLUNGER TO EXIT VALVE ASSY.  HYDRAULIC LINE ALSO DAMAGED DUE TO FAILURE OF COMPONENT AND REQUIRED REPLACEMENT AS WELL.
